MathSciNet Relay Station
MathSciNet bibliographic data
MR1486755 (99j:13021) 13N10 (16S32)
Traves, William N. Nakai's conjecture for varieties smoothed by normalization. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2245–2248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement